# SDR 08FDEA02408

- Difficulty date: June 24, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 388
- Aircraft time: 39,431 hours, 24,390 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53612213209
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR SUPPORT AT RBL 77 HAS CORROSION AROUND FASTENER HOLES FOR FLOORBOARD FROM FR 13A TO FR 16A.  REMOVED AND REPLACED FLOORBOARD SUPPORT IAW SRM 51-73-10 AND 51-40-21.
